Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 140, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Dec 27, 2008, 6:41 PM CST for Dallas County, Polk County, Iowa. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2008, 6:41 PM CST (00:41 UTC)
- Expired
- Dec 27, 2008, 11:24 PM CST
- In force
- 5 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 21 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 7:13 PM CST | FLASH FLOOD | 2 Wsw Des Moines, IA | AN ICE JAM ON THE RACCOON RIVER CAUSED WATER TO BACK UP OVER GEORGE FLAGG PARKWAY AND GARDEN ROAD NEAR WATER WORKS PARK. WATER HAS BACKED UP THROUGH STORM DRAINS AND FLOODED THE SOME OF BUSINESSES ON GARDEN ROAD ACCORDING TO LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 280041
FFWDMX
IAC049-153-280630-
/O.NEW.KDMX.FF.W.0140.081228T0041Z-081228T0630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CST SAT DEC 27 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DALLAS COUNTY IN CENTRAL IOWA...
SOUTHWESTERN POLK COUNTY IN CENTRAL IOWA...
THIS INCLUDES THE CITY OF DES MOINES...
* UNTIL 1230 AM CST
* AT 626 PM CST...AN ICE JAM CONTINUES TO MOVE THROUGH THE RACCOON
RIVER BASIN THIS EVENING AND IS PRODUCING A QUICK 5 TO 7 FOOT RISE
IN RIVER LEVELS OVER A 2 TO 4 HOUR PERIOD. THE ICE JAM IS JUST NOW
MOVING BY THE FLEUR DRIVE AREA AND WILL MOVE INTO THE DES MOINES
RIVER BASIN IN THE NEXT FEW HOURS. WATER WILL BACK UP AND QUICKLY
RISE BEHIND THIS JAM. RIVER LEVELS ALONG THE RACCOON RIVER WILL THEN
DROP ONCE THE JAM MOVES INTO THE LARGER DES MOINES RIVER BASIN.
FLASH FLOODING CAN BE EXPECTED IN LOW LYING AND FLOOD PRONE AREAS
ALONG THE RACCOON RIVER EAST OF VAN METER TO DOWN TOWN DES MOINES
WHERE THE RACCOON AND DES MOINES RIVERS MEET OVER THE NEXT SEVERAL
HOURS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4154 9392 4155 9385 4156 9378 4159 9368
4159 9359 4156 9358 4154 9368 4152 9376
4151 9385 4151 9393
$$
DONAVON3 follow-up statements
000
WGUS73 KDMX 280155
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CST SAT DEC 27 2008
IAC049-153-280630-
/O.CON.KDMX.FF.W.0140.000000T0000Z-081228T0630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
755 PM CST SAT DEC 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
SOUTHEASTERN DALLAS AND SOUTHWESTERN POLK COUNTIES...
AT 745 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
FROM WATER BACKING UP DUE TO AN ICE JAM IN THE GRAYS LAKE AND GEORGE
FLAG PARKWAY AREAS. AN ICE JAM CONTINUES TO MOVE THROUGH THE
RACCOON RIVER BASIN THIS EVENING. ADDITIONAL RIVER RISES OF 1 TO 3
FEET ARE POSSIBLE...ESPECIALLY EAST OF THE INTERSTATE 35 AREA ALONG
THE RACCOON RIVER AND COULD CAUSE QUICK INUNDATION OF LOW LYING
AREAS. THE LEADING EDGE OF THE ICE JAM HAS BEGUN TO MOVE INTO THE
DES MOINES RIVER WITH THE REMAINDER MOVING THROUGH THE RACCOON OVER
THE NEXT FEW HOURS. MINIMAL IMPACT IS ANTICIPATED ALONG THE DES
MOINES RIVER BASIN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4154 9392 4155 9385 4156 9378 4159 9368
4159 9359 4156 9358 4154 9368 4152 9376
4151 9385 4151 9393
$$
DONAVON000
WGUS73 KDMX 280322
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CST SAT DEC 27 2008
IAC049-280323-
/O.CAN.KDMX.FF.W.0140.000000T0000Z-081228T0630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DALLAS IA-
922 PM CST SAT DEC 27 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN DALLAS
COUNTY...
THE ICE JAM HAS MOVED WELL EAST OF THE AREA WITH RIVER LEVELS
BEGINNING TO RECEDE.
LAT...LON 4155 9380 4159 9368 4159 9359 4156 9358
4154 9368 4152 9376 4152 9380
$$
IAC153-280630-
/O.CON.KDMX.FF.W.0140.000000T0000Z-081228T0630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-
922 PM CST SAT DEC 27 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
SOUTHWESTERN POLK COUNTY...
LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING FROM WATER
BACKING UP DUE TO AN ICE JAM IN THE GRAYS LAKE AND GEORGE FLAG
PARKWAY AREAS. AN ICE JAM CONTINUES TO MOVE THROUGH THE RACCOON
RIVER BASIN THIS EVENING. ADDITIONAL RIVER RISES OF 1 TO 2 FEET ARE
POSSIBLE EAST OF THE INTERSTATE 35 AREA ALONG THE RACCOON RIVER. THE
RIVER LEVEL NEAR HIGHWAY 28 HAS BEEN FLUCTUATING BETWEEN 33 FT AND
34 FT THE PAST HOUR...SUGGESTING THAT THE CREST IS IMMINENT IN THIS
AREA. THE RIVER LEVEL AT FLEUR DRIVE ROSE NEARLY 3 FEET IN LESS THAN
AN HOUR AS OF 730 PM AND PUSHED OVER ITS MODERATE FLOOD STAGE OF 14
FT. SO FAR THE RIVER HAS PEAKED AT 14.59 FT AT 8 PM...HOWEVER
ADDITIONAL RISES ARE STILL POSSIBLE TO NEAR 15 FT THROUGH MIDNIGHT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4155 9380 4159 9368 4159 9359 4156 9358
4154 9368 4152 9376 4152 9380
$$
DONAVON000
WGUS73 KDMX 280524
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1124 PM CST SAT DEC 27 2008
IAC153-280529-
/O.CAN.KDMX.FF.W.0140.000000T0000Z-081228T0630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-
1124 PM CST SAT DEC 27 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN POLK
COUNTY...
THE RACCOON RIVER HAS STABILIZED NEAR HIGHWAY 28 AND NEAR FLEUR
DRIVE OVER THE PAST HOUR WITH THE THE THREAT FOR ADDITIONAL
SIGNIFICANT RISES DUE TO ICE JAMS DIMINISHING RAPIDLY. THE RIVER
LEVEL NEAR INTERSTATE 35 HAS FALLEN 3.5 FEET THE PAST 4 HOURS AND
THESE LOWER LEVELS WILL PROGRESS DOWNSTREAM OVERNIGHT. AREAS
DOWNSTREAM FROM HIGHWAY 28 TO THE RACCOON RIVER CONFLUENCE WITH THE
DES MOINES RIVER WILL REMAIN UNDER A RIVER FLOOD WARNING UNTIL THE
STAGES FALL BELOW FLOOD STAGE.
LAT...LON 4155 9380 4159 9368 4159 9359 4156 9358
4154 9368 4152 9376 4152 9380
$$
DONAVONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 6:06 PM CST, 35 minutes earlier.
Area forecast discussion, Dec 27, 6:06 PM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 606 PM CST SAT DEC 27 2008 .SHORT TERM...TONIGHT UPPER LOW ACRS KANSAS WL EJECT NORTHEAST THROUGH THE STATE TONIGHT WITH DEFORMATION PRECIPITATION. INITIALLY...MAY STILL SEE SOME LINGERING FRDZ IN THE SOUTHEAST WHERE SOUNDINGS INDICATE SATURATED LOW LEVELS WITH DRY AIR ALOFT. HOWEVER...COOLING IN THE COLUMN WILL CONTINUE AND AS DEEPER SATURATION OCCURS...PCPN WL TRANSITION TO ALL SNOW IN THE SOUTHEAST. ELSEWHERE...SOUNDING ALREADY COOL ENOUGH FOR ALL SNOW AND EXPECT RADAR ECHOES IN THE SOUTHWEST TO EXPAND ACRS MUCH OF CENTRAL IOWA THIS EVENING. FORCING IS GENERALLY WEAK TO MODERATE AND PROGRESSIVE...THEREFORE DON/T ANTICIPATE ANY LOCATION SEE ENHANCED SNOWFALL FOR A LONG PERIOD OF TIME. OVERALL AMOUNTS SHOULD RUN FROM ONE TO TWO INCHES WITH AN ISOLATED HIGHER VALUE PSBL. TEMPS WL NOT FALL MUCH INITIALLY BUT SHOULD BOTTOM OUT NICELY BY DAYBREAK AS WINDS SUBSIDE AND SKIES CLEAR...ESPECIALLY IN THE WESTERN PORTION OF THE CWA. .LONG TERM...SUNDAY THROUGH SATURDAY SUNDAY THROUGH WEDNESDAY PERIOD LOOKS LIKE A BREAK FROM THE RECENT NASTY WINTER WEATHER. UPPER FLOW PATTERN BECOMES MORE WESTERLY AND PRECIPITATION SHIELD FROM FAST MOVING SYSTEMS IS LIKELY TO BE ALMOST ENTIRELY NORTH OF IOWA. CHINOOK FLOW PROVIDES WARMUP POTENTIAL...BUT TIMING OF SYSTEMS ON MONDAY MORNING AND AGAIN TUESDAY MORNING APPEARS LIKELY TO PLACE WARM RIDGE OVER IOWA AT NIGHT RATHER THAN DURING THE AFTERNOON. SO COLD ADVECTION DURING THE DAY IS LIKELY TO HOLD TEMPS IN THE 20S AND 30S NORTH AND 30S TO LOW 40S SOUTH. SOMEWHAT STRONGER COLD PUSH...BUT DRY CLEAR WEATHER IS EXPECTED ON WEDNESDAY. MUCH HIGHER AMPLITUDE UPPER TROUGH IS EXPECTED THURSDAY...WITH SNOW POSSIBLE THURSDAY WITH THE WARM ADVECTION...AND INTO FRIDAY WITH THE PASSAGE OF THE FRONT AND COLD ADVECTION. DYNAMICS AGAIN FAVOR LOCATIONS NORTH OF IOWA FOR THE BEST ACCUMULATIONS AND AT THIS POINT IT DOES NOT LOOK LIKE A MAJOR EVENT FOR CENTRAL IOWA. FORECAST THERMAL PROFILES STILL SHOW SNOW...BUT IF THE WARM ADVECTIONS BECOMES STRONGER THAN PROGGED...COULD SEE A MIX OF LIGHT PRECIP TYPES IN THE SOUTH. MORE VIGOROUS BUT SHORT-LIVED COLD PUSH IS EXPECTED THURSDAY NIGHT INTO SATURDAY MORNING...WITH SOME REBOUND AND NO MAJOR SYSTEMS FOR NEXT WEEKEND. .AVIATION...28/00Z UPPER LEVEL SYSTEM WILL MOVE THROUGH THE REGION TONIGHT AND WILL BRING AN AREA OF SNOW THROUGH CENTRAL IOWA. DRY AIR INTERACTING WITH THE SYSTEM WILL LIMIT THE SNOW IMPACT OVERNIGHT THEN SUBSIDENCE WILL MOVE IN SWIFTLY AFTER MIDNIGHT...RESULTING IN CLEARING SKIES AND VFR CONDITIONS FOR THE REMAINDER OF THE PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...COGIL/DONAVON LONG TERM...JUNGBLUTH
Hazardous weather outlook, Dec 27, 2:59 PM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 259 PM CST SAT DEC 27 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073- 081>083-085-086-092-093-095>097-281200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-MONROE- WAPELLO-TAYLOR-RINGGOLD-WAYNE-APPANOOSE-DAVIS- 259 PM CST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ074-075-084-094-281200- MARION-MAHASKA-LUCAS-DECATUR- 259 PM CST SAT DEC 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT MINOR FLOODING IS OCCURRING ALONG A FEW DIFFERENT RIVERS IN SOUTHERN IOWA. FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CC
In the hours before
Local storm report, Dec 27, 1:47 PM CST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
147 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN ELDORA 42.36N 93.10W
12/27/2008 E0.10 INCH HARDIN IA LAW ENFORCEMENT
&&
DEROYLocal storm report, Dec 27, 1:48 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
148 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN CHARITON 41.02N 93.31W
12/27/2008 E0.10 INCH LUCAS IA LAW ENFORCEMENT
&&
DEROYLocal storm report, Dec 27, 1:49 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
149 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN OSKALOOSA 41.29N 92.64W
12/27/2008 E0.10 INCH MAHASKA IA LAW ENFORCEMENT
&&
DEROYLocal storm report, Dec 27, 1:50 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
150 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN NORTHWOOD 43.44N 93.22W
12/27/2008 E0.25 INCH WORTH IA LAW ENFORCEMENT
&&
DEROYLocal storm report, Dec 27, 1:53 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
153 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN BEDFORD 40.67N 94.72W
12/27/2008 E0.20 INCH TAYLOR IA LAW ENFORCEMENT
&&
DEROYLocal storm report, Dec 27, 2:03 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
203 PM CST SAT DEC 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FREEZING RAIN BEDFORD 40.67N 94.72W
12/27/2008 E0.20 INCH TAYLOR IA LAW ENFORCEMENT
0900 AM FREEZING RAIN NORTHWOOD 43.44N 93.22W
12/27/2008 E0.25 INCH WORTH IA LAW ENFORCEMENT
0900 AM FREEZING RAIN NEWTON 41.70N 93.05W
12/27/2008 E0.20 INCH JASPER IA LAW ENFORCEMENT
0900 AM FREEZING RAIN OSKALOOSA 41.29N 92.64W
12/27/2008 E0.10 INCH MAHASKA IA LAW ENFORCEMENT
0900 AM FREEZING RAIN CHARITON 41.02N 93.31W
12/27/2008 E0.10 INCH LUCAS IA LAW ENFORCEMENT
0900 AM FREEZING RAIN TAMA 41.96N 92.57W
12/27/2008 E0.25 INCH TAMA IA LAW ENFORCEMENT
0900 AM FREEZING RAIN AMES 42.02N 93.63W
12/27/2008 E0.10 INCH STORY IA LAW ENFORCEMENT
0900 AM FREEZING RAIN ELDORA 42.36N 93.10W
12/27/2008 E0.10 INCH HARDIN IA LAW ENFORCEMENT
0900 AM FREEZING RAIN CORNING 40.99N 94.74W
12/27/2008 E0.50 INCH ADAMS IA LAW ENFORCEMENT
0900 AM FREEZING RAIN CRESTON 41.06N 94.36W
12/27/2008 E0.10 INCH UNION IA LAW ENFORCEMENT
0900 AM FREEZING RAIN WINTERSET 41.34N 94.02W
12/27/2008 E0.25 INCH MADISON IA LAW ENFORCEMENT
0900 AM FREEZING RAIN 3 SW FREDERIKA 42.85N 92.35W
12/27/2008 E0.10 INCH BREMER IA TRAINED SPOTTER
0900 AM FREEZING RAIN ALLISON 42.75N 92.80W
12/27/2008 E0.25 INCH BUTLER IA LAW ENFORCEMENT
0900 AM FREEZING RAIN GRUNDY CENTER 42.36N 92.77W
12/27/2008 E0.20 INCH GRUNDY IA LAW ENFORCEMENT
0900 AM FREEZING RAIN WATERLOO 42.49N 92.35W
12/27/2008 E0.25 INCH BLACK HAWK IA TRAINED SPOTTER
0900 AM FREEZING RAIN CENTERVILLE 40.73N 92.87W
12/27/2008 E0.10 INCH APPANOOSE IA LAW ENFORCEMENT
0900 AM FREEZING RAIN ALBIA 41.03N 92.80W
12/27/2008 E0.20 INCH MONROE IA LAW ENFORCEMENT
0900 AM FREEZING RAIN BOONE 42.05N 93.88W
12/27/2008 E0.10 INCH BOONE IA LAW ENFORCEMENT
0900 AM FREEZING RAIN ADEL 41.61N 94.03W
12/27/2008 E0.10 INCH DALLAS IA LAW ENFORCEMENT
0900 AM FREEZING RAIN INDIANOLA 41.36N 93.57W
12/27/2008 E0.50 INCH WARREN IA LAW ENFORCEMENT
0900 AM FREEZING RAIN CORYDON 40.76N 93.32W
12/27/2008 E0.25 INCH WAYNE IA EMERGENCY MNGR
0900 AM FREEZING RAIN LEON 40.74N 93.75W
12/27/2008 E0.10 INCH DECATUR IA LAW ENFORCEMENT
0900 AM FREEZING RAIN DES MOINES 41.58N 93.62W
12/27/2008 E0.10 INCH POLK IA TRAINED SPOTTER
0900 AM FREEZING RAIN OSCEOLA 41.03N 93.77W
12/27/2008 E0.25 INCH CLARKE IA LAW ENFORCEMENT
0900 AM FREEZING RAIN MOUNT AYR 40.71N 94.24W
12/27/2008 E0.25 INCH RINGGOLD IA LAW ENFORCEMENT
&&
DEROYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:19 PM CST | River Flood Warning | DMX | Polk | 34 hr |
| Dec 27, 6:19 PM CST | River Flood Warning | DMX | Polk | 45 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.